Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Intersection homology of linkage spaces in odd-dimensional Euclidean space

Dirk Schütz

Algebraic & Geometric Topology 16 (2016) 483–508
Bibliography
1 H J Baues, D L Ferrario, Stratified fibre bundles, Forum Math. 16 (2004) 865 MR2096475
2 M Davis, Smooth G–manifolds as collections of fiber bundles, Pacific J. Math. 77 (1978) 315 MR510928
3 M Farber, V Fromm, The topology of spaces of polygons, Trans. Amer. Math. Soc. 365 (2013) 3097 MR3034460
4 M Farber, J C Hausmann, D Schütz, On the conjecture of Kevin Walker, J. Topol. Anal. 1 (2009) 65 MR2649349
5 M Farber, J C Hausmann, D Schütz, The Walker conjecture for chains in d, Math. Proc. Cambridge Philos. Soc. 151 (2011) 283 MR2823136
6 G Friedman, Intersection homology with general perversities, Geom. Dedicata 148 (2010) 103 MR2721621
7 M Goresky, R MacPherson, Intersection homology theory, Topology 19 (1980) 135 MR572580
8 M Goresky, R MacPherson, Intersection homology, II, Invent. Math. 72 (1983) 77 MR696691
9 J Gubeladze, The isomorphism problem for commutative monoid rings, J. Pure Appl. Algebra 129 (1998) 35 MR1626643
10 J C Hausmann, Sur la topologie des bras articulés, from: "Algebraic topology" (editors S Jackowski, B Oliver, K Pawałowski), Lecture Notes in Math. 1474, Springer (1991) 146 MR1133898
11 J C Hausmann, A Knutson, The cohomology ring of polygon spaces, Ann. Inst. Fourier (Grenoble) 48 (1998) 281 MR1614965
12 I J Schoenberg, Linkages and distance geometry, Nederl. Akad. Wetensch. Proc. Ser. A 31 (1969) 43 MR0246208
13 D Schütz, The isomorphism problem for planar polygon spaces, J. Topol. 3 (2010) 713 MR2684518
14 D Schütz, Homology of moduli spaces of linkages in high-dimensional Euclidean space, Algebr. Geom. Topol. 13 (2013) 1183 MR3044608
15 D Schütz, Intersection homology of linkage spaces, J. Topol. Anal. (2015)
16 K Walker, Configuration spaces of linkages, Bachelor thesis, Princeton University (1985)